American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pedro Freitas. Integrals of polylogarithmic functions, recurrence relations, and associated Euler sums. Math. Comp. 74 (2005) 1425-1440. MR 2137010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. B. Keiper. On the zeros of the Ramanujan $\tau$-Dirichlet series in the critical strip. Math. Comp. 65 (1996) 1613-1619. MR 1344615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Spira. Some zeros of the Titchmarsh counterexample . Math. Comp. 63 (1994) 747-748. MR 1254148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1